# SDR AALA202304282846

- Difficulty date: April 25, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N149AN
- Make and model: Airbus A320*
- Aircraft serial: 6812
- Aircraft time: 22,602 hours, 8,831 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 65025101
- Condition: Defective
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTED ROPE/LANYARD UNRAVELED ON LIFE RAFT ABOVE ROW 13DEF IN OVERHEAD BIN. MAINTENANCE REPLACED LIFE RAFT PER AMM 25-66-41.
